MAUDE Adverse Event Report: MPRI ATTAIN STARFIX LEAD; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) P

MPRI ATTAIN STARFIX LEAD; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) P
Model Number 419578
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the implant of a new device, it was observed that there was an insulation breach on the left ventricular (lv) lead.The lead was repaired and the lead was tested.The lead threshold and impedance measurements were stable and the lv lead remains in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Concomitant medical product: dtpa2d1 crtd implanted: (b)(6) 2023; medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
ATTAIN STARFIX LEAD
Common Device Name
DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) P
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
paula bixby
8200 coral sea st ne
mounds view, MN 55112
7635055378
MDR Report Key16479291
Report Number2649622-2023-05595
Device Sequence Number16931509
Product Code OJX
UDI-Device Identifier00885074511986
UDI-Public00885074511986
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P060039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/07/2016
Device Model Number419578
Device Catalogue Number419578
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2023
Initial Report FDA Received Date03/03/2023
Date Device Manufactured07/23/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5076-52 LEAD, 694765 LEAD,
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale